Intégrales orbitales sur GL(N) et corps locaux proches
Annales de l'Institut Fourier, Volume 46 (1996) no. 4, pp. 1027-1056.

Let F be a local non-archimedean field, N an integer 2, G ̲=GL(N), n a positive integer and (G ̲(F),K F n ) the Hecke algebra of G ̲(F) with respect to the congruence subgroup modulo 𝒫 F n of G ̲(𝒪 F ). We prove an explicit formula for the elliptic orbital integrals of functions in (G ̲(F),K F n ). Thanks to this formula, for γG ̲(F) semi-simple regular, we produce an integer r=r(γ,n)n such that for any local non-archimedean field F r-close to F (i.e. such that there exists an isomorphism of rings 𝒪 F /𝒫 F r 𝒪 F /𝒫 F r ), there exists γ G ̲(F ) semi-simple regular such that the orbital integrals at γ of all functions in (G ̲(F),K F n ) match, via a given isomorphism of algebras (G ̲(F),K F n )(G ̲(F ),K F n ), those of functions in (G ̲(F ),K F n ) at γ .

Soient F un corps local non archimédien, N un entier 2, G ̲=GL(N), n un entier 1 et (G ̲(F),K F n ) l’algèbre de Hecke de G ̲(F) relative au sous-groupe de congruence modulo 𝒫 F n de G ̲(𝒪 F ). On prouve une formule explicite pour les intégrales orbitales elliptiques des fonctions de (G ̲(F),K F n ). Grâce à cette formule, pour γG ̲(F) semi-simple régulier, on produit un entier r=r(γ,n)n tel que pour tout corps local non archimédien F r-proche de F (i.e. tel qu’il existe un isomorphisme d’anneaux 𝒪 F /𝒫 F r 𝒪 F /𝒫 F r ), il existe γ G ̲(F ) semi-simple régulier tel que les intégrales orbitales au point γ de toutes les fonctions de (G ̲(F),K F n ) coïncident, via la donnée d’un isomorphisme d’algèbres (G ̲(F),K F n )(G ̲(F ),K F n ), avec celles des fonctions de (G ̲(F ),K F n ) au point γ .

     author = {Lemaire, Bertrand},
     title = {Int\'egrales orbitales sur $GL(N)$ et corps locaux proches},
     journal = {Annales de l'Institut Fourier},
     pages = {1027--1056},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {46},
     number = {4},
     year = {1996},
     doi = {10.5802/aif.1539},
     zbl = {0853.22012},
     mrnumber = {97i:22003},
     language = {fr},
     url = {}
AU  - Lemaire, Bertrand
TI  - Intégrales orbitales sur $GL(N)$ et corps locaux proches
JO  - Annales de l'Institut Fourier
PY  - 1996
SP  - 1027
EP  - 1056
VL  - 46
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  -
DO  - 10.5802/aif.1539
LA  - fr
ID  - AIF_1996__46_4_1027_0
ER  - 
%0 Journal Article
%A Lemaire, Bertrand
%T Intégrales orbitales sur $GL(N)$ et corps locaux proches
%J Annales de l'Institut Fourier
%D 1996
%P 1027-1056
%V 46
%N 4
%I Association des Annales de l’institut Fourier
%R 10.5802/aif.1539
%G fr
%F AIF_1996__46_4_1027_0
Lemaire, Bertrand. Intégrales orbitales sur $GL(N)$ et corps locaux proches. Annales de l'Institut Fourier, Volume 46 (1996) no. 4, pp. 1027-1056. doi : 10.5802/aif.1539.

[B] N. Bourbaki, Éléments de mathématique : Algèbre VIII, Hermann, Paris, 1958.

[BK] C. Bushnell, P. Kutzko, The admissible dual of GL(N) via compact open subgroups, Ann. of Math. Studies, 129, Princeton Univ. Press, Princeton, N.J., 1993. | MR | Zbl

[Bo] A. Borel, Linear algebraic groups (second enlarged edition), Graduate Texts in Math., 126, Springer, New York, 1991. | MR | Zbl

[C] L. Clozel, Orbital integrals on p-adic groups : a proof of the Howe conjecture, Ann. of Math., 129 (1989), 237-251. | MR | Zbl

[D] P. Deligne, Les corps locaux de caractéristique p, limites de corps locaux de caractéristique zéro, in Représentations des groupes réductifs sur un corps local, Hermann, Coll. Travaux en cours, Paris (1984), 119-157. | Zbl

[HC1] Harish-Chandra, Harmonic analysis on reductive p-adic groups, Lectures Notes in Math., 162, Springer-Verlag, Berlin-Heidelberg-New York, 1970. | MR | Zbl

[HC2] Harish-Chandra, A submersion principle and its applications in Papers dedicated to the memory of V.K. Patodi, Indian Academy of Sciences, Bangalore, and the Tata Institute of Fundamental Research, Bombay (1980), 95-102 (Collected papers IV, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1984, 439-446).

[HH] G. Henniart, R. Herb, Automorphic induction for GL(n) (over local non-archimedean fields), prépublication U. de Paris-Sud, à paraître dans Duke Math. J. (mais sans l'Appendix 1). | Zbl

[Ho] R. Howe, Harish-Chandra homomorphism for p-adic groups, Regional Conferences Series in Math., 59 (1985), Amer. Math. Soc., Providence, R.I. | MR | Zbl

[K] D. Kazhdan, Representations of groups over close local fields, J. Analyse Math., 47 (1986), 175-179. | MR | Zbl

[La] G. Laumon, Cohomology with compact supports of Drinfeld modular varieties, Cambridge Univ. Press, 1991.

[Le] B. Lemaire, Thèse, Univ. de Paris-Sud, 8 février 1994.

[S] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Princeton U. Press, Princeton, 1971. | Zbl

[V] M.-F. Vignéras, Caractérisation des intégrales orbitales sur un groupe réductif p-adique, J. Fac. Sci. U. of Tokyo, 28 (3) Sec. 14 (1982), 945-961. | MR | Zbl

Cited by Sources: